ASS 500-1A pharmaceutical, acetylsalicylic acid tablets

1A Pharma GmbH

Sale price £23.08 Regular price £30.00

Tax included. Shipping calculated at checkout.

ASS 500 - 1 A Pharma ® acetylsalicylic acid 500 mg



tablets: Active ingredients: acetylsalicylic acid (Ph.Eur.).

Areas of application: ASS 500 - 1 A Pharma: Mild to moderate pain, fever.

For acetylsalicylic acid risks and side effects, read the leaflet and ask your doctor or pharmacist!

For use in mild to moderate pain

ASS + C - 1 A Pharma®, 500 mg/250 mg effervescent tablets/ASS 500 - 1 A Pharma®, 500 mg tablets: Active ingredients: acetylsalicylic acid. Additionally for ASS + C - 1 A Pharma: ascorbic acid. Areas of application: ASS + C - 1 A Pharma: Mild to moderately severe pain such as headaches, toothaches, menstrual pains, painful symptoms that occur as part of colds (e.g. headaches, sore throats and body aches), fever. ASS 500 - 1 A Pharma: Mild to moderate pain, fever. ASS + C - 1 A Pharma: Contains sodium compounds. For risks and side effects, read the leaflet and ask your doctor or pharmacist!

active acetylsalicylic acid ingredients

  • 500 mg acetylsalicylic acid

acetylsalicylic acid excipients

  • cellulose, microcrystalline
  • cornstarch

acetylsalicylic acid indication

  • The drug is an analgesic, antipyretic and anti-inflammatory drug (non-steroidal anti-inflammatory drug/analgesic).
  • The preparation is used for
    • slight to moderate pain
    • Fever.
  • Please note the information for children and young people.

acetylsalicylic acid dosage

  • Always take this medicine exactly as described or as your doctor or pharmacist has told you. Check with your doctor or pharmacist if you are not sure.
  • The recommended dose is
    • Children 6 - 14 years
      • Single dose: 1/2 - 1 tablet (equivalent to 250 - 500 mg acetylsalicylic acid)
      • Total daily dose: 11/2 - 3 tablets (equivalent to 750 - 1500 mg acetylsalicylic acid)
    • teenagers and adults
      • Single dose: 1 - 2 tablets (equivalent to 500 - 1000 mg acetylsalicylic acid)
      • Total daily dose: 3 - 6 tablets (equivalent to 1500 - 3000 mg acetylsalicylic acid)
    • If necessary, the single dose can be taken at intervals of 4-8 hours up to 3 times a day.
    • notice
      • In patients with liver or kidney dysfunction, the dose must be reduced or the dose interval extended.

 

  • duration of use
    • Do not take the medicine for more than 4 days without medical or dental advice.

 

  • If you take more than you should
    • Ringing in the ears (tinnitus), hearing disorders, sweating, nausea, vomiting, headaches and dizziness can be signs of severe poisoning, especially in children and elderly patients.
    • If you suspect an overdose with the medicine, please notify your doctor immediately.
    • Depending on the severity of an overdose/poisoning, the doctor can decide on the measures that may be required.

 

  • If you have any further questions on the use of this medicine, ask your doctor or pharmacist.

acetylsalicylic acid way

  • To take
  • Take the medicine whole with plenty of liquid (e.g. a glass of water) and not on an empty stomach.

side effects

  • Like all medicines, this medicine can cause side effects, although not everybody gets them.
  • The list of the following undesirable effects includes all known side effects from treatment with acetylsalicylic acid, including those from high-dose long-term therapy in rheumatism patients.
  • The frequency data, which go beyond individual cases, refer to the short-term use of the maximum daily dose of 3 g acetylsalicylic acid (equivalent to 6 tablets).
  • The frequency of side effects is based on the following categories:
    • Very common: affects more than 1 in 10 people
    • Common: affects 1 to 10 users in 100
    • Uncommon: affects 1 to 10 users in 1,000
    • Rare: affects 1 to 10 users in 10,000
    • Very rare: affects less than 1 in 10,000 people
    • Not known: frequency cannot be estimated from the available data
  • Diseases of the gastrointestinal tract
    • Often:
      • Gastrointestinal complaints such as heartburn, nausea, vomiting, abdominal pain and diarrhea
    • Rarely:
      • Gastrointestinal bleeding, which very rarely can lead to iron deficiency anemia. If black stool (tarry stool) or bloody vomit occurs, signs of severe stomach bleeding, you must inform the doctor immediately. Rarely, gastrointestinal ulcers occur, which very rarely can lead to perforation.
    • Gastrointestinal inflammation
  • Diseases of the liver and bile ducts
    • Rarely:
      • Reye Syndrome
    • Very rare:
      • Elevations in liver values ​​have been observed.
  • Diseases of the nervous system
    • Headaches, dizziness, impaired hearing, ringing in the ears (tinnitus) and mental confusion, blurred vision and somnolence may be signs of an overdose.
  • Blood and lymphatic system disorders
    • bleeding such as B. nosebleeds, bleeding gums, skin bleeding or bleeding of the urinary tract and genitals with a possible prolongation of the bleeding time. This effect can last for 4-8 days after ingestion.
    • Serious bleeding, such as e.g. B. bleeding in the brain, especially in patients with uncontrolled high blood pressure and/or concomitant treatment with anticoagulants (medicines that prevent blood clotting), which in individual cases can potentially be life-threatening.
    • Not known:
      • accelerated degradation or disintegration of red blood cells and a certain form of anemia in patients with severe glucose-6-phosphate dehydrogenase deficiency
  • Skin and subcutaneous tissue disorders
    • Occasionally:
      • Hypersensitivity reactions such as skin reactions
    • Rarely:
      • Hypersensitivity reactions such as severe skin reactions (including severe feverish skin rashes involving the mucous membranes [erythema multiforme])
  • diseases of the immune system
    • Rarely:
      • Hypersensitivity reactions of the respiratory, gastrointestinal and cardiovascular systems, especially in asthmatics. The following symptoms can occur: e.g. B. drop in blood pressure, attacks of shortness of breath, inflammation of the nasal mucosa, nasal congestion, allergic shock, swelling of the face, tongue and larynx (Quincke's edema)
  • Diseases of the kidneys and urinary tract
    • Not known:
      • Renal dysfunction and acute renal failure
  • Metabolic and nutritional disorders
    • Very rare:
      • reduction in blood sugar levels (hypoglycaemia)
  • Other side effects
    • Worsening of infection-related inflammation (e.g. development of necrotizing fasciitis) has been described very rarely in temporal connection with the use of certain anti-inflammatory drugs (non-steroidal anti-inflammatory drugs). If signs of an infection (e.g. reddening, swelling, overheating, pain, fever) appear or worsen while taking the drug, you should consult your doctor immediately.
  • If you notice any of the above side effects, stop taking the medicine. Notify your doctor so he can decide on the severity and any further action that may be needed. At the first sign of a hypersensitivity reaction, the preparation should not be taken again.
  • If you get any side effects, talk to your doctor or pharmacist. This also applies to side effects that are not specified.

acetylsalicylic acid interactions

  • Taking with other medicines
    • Tell your doctor or pharmacist if you are taking/using, have recently taken/used or might take/use any other medicines.
    • The effect of the drugs or groups of drugs listed below can be influenced if they are treated with this drug at the same time:
      • Enhancement of the effect up to an increased risk of side effects
        • Anticoagulants (e.g. coumarin) and blood clot-dissolving medicines: acetylsalicylic acid may increase the risk of bleeding if taken before clot-dissolving treatment. Therefore, if you are to have such treatment, you must be alert to signs of external and internal bleeding (e.g. bruising).
        • Heparin and medicines that stop blood platelets from sticking and clumping together (antiplatelets), e.g. B. ticlopidine, clopidogrel: increased risk of bleeding
        • Drugs containing cortisone or cortisone-like substances (except for products applied to the skin or used in cortisone replacement therapy for Addison's disease): risk of gastrointestinal side effects
        • Alcohol: The risk of gastrointestinal ulcers and bleeding is increased.
        • other pain and anti-inflammatory drugs (non-steroidal anti-inflammatory drugs/analgesics) at doses of the preparation of 3 g acetylsalicylic acid (equivalent to 6 tablets) per day and more: increased risk of ulcers and bleeding in the gastrointestinal area
        • certain antibiotics (sulfonamides and sulfonamide combinations, e.g. sulfamethoxazole/trimethoprim)
        • Triiodothyronine (anti-thyroid medicine)
        • digoxin (medicine to strengthen the heart)
        • barbiturates, lithium
        • Blood sugar-lowering medicines (antidiabetics): The blood sugar level can drop.
        • Methotrexate (medicine used to treat cancer or certain rheumatic diseases)
        • valproic acid (medicine used to treat seizures of the brain [epilepsy])
        • selective serotonin reuptake inhibitors (certain medicines used to treat depression): the risk of bleeding in the gastrointestinal tract increases.
      • weakening of the effect
        • special drugs that cause increased urine excretion (diuretics: so-called aldosterone antagonists such as e.g. spironolactone and canrenoate; loop diuretics, e.g. furosemide) with dosages of the preparation from 3 g acetylsalicylic acid (corresponding to 6 tablets) per day and more
        • ACE inhibitors (certain antihypertensive drugs) at dosages of the preparation from 3 g acetylsalicylic acid (corresponding to 6 tablets) per day and more
        • uric acid excreting gout drugs (e.g. probenecid, benzbromarone)
  • Take with food, drink and alcohol
    • Alcohol consumption should be avoided as far as possible while taking the drug.

Contraindications

  • The medicine must not be taken
    • if you are allergic to acetylsalicylic acid, other salicylates or any of the other ingredients of these medicines
    • if you have had an asthma attack or other hypersensitivity to certain medicines for pain, fever or inflammation (salicylates or other non-steroidal anti-inflammatory drugs) in the past
    • in acute peptic ulcer disease, gastrointestinal bleeding or perforation and in patients with a history of peptic ulcer disease
    • with a pathologically increased tendency to bleed
    • in liver and kidney failure
    • if you have severe heart muscle weakness that is not controlled by medication (heart failure)
    • if you are also taking 15 mg or more methotrexate per week
    • in the last 3 months of pregnancy.

pregnancy and breast feeding period

  • If you are pregnant or breast-feeding, think you may be pregnant or are planning to have a baby, ask your doctor or pharmacist for advice before taking this medicine.
  • pregnancy
    • You should not take the medicine in the 1st and 2nd trimester of pregnancy. Therefore, be sure to consult your doctor before taking it.
    • In the last 3 months of pregnancy you must not take acetylsalicylic acid, the active substance of the preparation, because of an increased risk of complications for mother and child before and during birth.
  • lactation
    • The active ingredient acetylsalicylic acid and its degradation products are excreted in small amounts in breast milk. Since adverse consequences for the infant have not yet become known, it is not necessary to interrupt breastfeeding if the recommended dose is used occasionally. However, you should stop breast-feeding if you use it for a long time or if you take high doses.
  • fertility
    • The preparation belongs to a group of medicines (NSAIDs = non-steroidal anti-inflammatory drugs) that can impair fertility in women. This effect is reversible (reversible) after stopping the drug.

patient notes

  • Particular caution is required when taking the preparation
    • when taken with medicines containing acetylsalicylic acid or with other non-steroidal anti-inflammatory drugs
    • in case of hypersensitivity to other painkillers (analgesics)/inflammation inhibitors (antiphlogistics)/certain medicines for rheumatism (antirheumatics) or other allergy-causing substances
    • if you have allergies (e.g. with skin reactions, itching, nettle rash), asthma, hay fever, swelling of the nasal mucosa (nasal polyps) or chronic respiratory diseases
    • with concomitant treatment with anticoagulant drugs
    • if you have a history of gastrointestinal ulcers or gastrointestinal bleeding
    • with impaired liver function
    • if you have impaired kidney function or reduced heart and vascular blood flow (e.g. vascular disease of the kidneys, heart muscle weakness, reduction in blood volume, major surgery, blood poisoning or heavy bleeding): acetylsalicylic acid can further increase the risk of kidney dysfunction and acute kidney failure.
    • in uncontrolled hypertension, diabetes mellitus or when taking diuretics at the same time
    • before and after operations (including minor operations such as tooth extraction). There may be an increased tendency to bleed. Please tell your doctor or dentist if you have taken this medicine.
    • in patients with severe glucose-6-phosphate dehydrogenase deficiency: acetylsalicylic acid can cause accelerated breakdown or disintegration of red blood cells or a certain form of anemia. This risk may be due to factors such as B. high dosage, fever or acute infections.
    • What else do you need to look out for?
      • If painkillers are taken over the long term, headaches can occur, which can lead to taking them again, which in turn can cause the headaches to persist.
      • The habitual use of painkillers can lead to permanent kidney damage with the risk of kidney failure (analgesic nephropathy). This risk is particularly high if you take several different painkillers in combination.
      • Acetylsalicylic acid reduces uric acid excretion in low doses. In patients who are at risk, this can possibly trigger a gout attack.
      • The preparation belongs to a group of medicines (Non-Steroidal Anti-Inflammatory Drugs/Analgesics [medicines that reduce inflammation and pain]) that can affect fertility in women. This effect is reversible (reversible) after stopping the drug.
  • children and young people
    • The drug should only be used in children and adolescents with febrile illnesses on medical advice and only if other measures are ineffective. Prolonged vomiting associated with these conditions may be a sign of Reye's Syndrome, a very rare but life-threatening condition that requires immediate medical attention.

 

  • Ability to drive and use machines
    • There are no special precautions required.